# SDR AALA20151210007

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 19,211 hours, 7,438 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER, LOWER SKIN HAS VISUAL INDICATION OF CRACK, 4TH RIB FROM INBD & 11 INCHES FWD OF REAR SPAR.  INSTALLED DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
